# SDR CALA2022083102227

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737
- Aircraft serial: 28929
- Aircraft time: 73,387 hours, 26,587 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: Rh Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RH OVERWING EXIT INOP REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1695 WITH BATTERY PACK IAW MM 33-51-06. OP CHECK GOOD.
